MathSciNet Relay Station
MathSciNet bibliographic data
MR737892 (85i:30054) 30D05 (39B10)
Cowen, Carl C. Commuting analytic functions. Trans. Amer. Math. Soc. 283 (1984), no. 2, 685–695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement